The Annals of Mathematical Statistics

Note on Weyl's Criterion and the Uniform Distribution of Independent Random Variables

P. J. Holewijn

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1124-1125.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697624

Digital Object Identifier
doi:10.1214/aoms/1177697624

Mathematical Reviews number (MathSciNet)
MR240855

Zentralblatt MATH identifier
0176.47502

JSTOR
links.jstor.org

Citation

Holewijn, P. J. Note on Weyl's Criterion and the Uniform Distribution of Independent Random Variables. Ann. Math. Statist. 40 (1969), no. 3, 1124--1125. doi:10.1214/aoms/1177697624. https://projecteuclid.org/euclid.aoms/1177697624


Export citation